# SDR CALA2021061400866

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53471124201D
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 MAIN CABIN FLOOR RH SHEAR PLATE AT FRFR69-70 CORR ODED. (DOT 38-43)
